# SDR IPXA2024030471433

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 146N544056
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT CARGO PIT - TIE DOWN FITTING STA 1500 RH SIDE WITH EXFOLIATION CORROSION INSTALLED TIE DOWN FITTING P/N 146N5440-56 BATCH 4245698 AT STA 1500 RH IAW SRM 51-40-02-0G. VERIFIED TIE DOWN FITTING P/N 146N5440-56 INSTALLED. JOB COMPLETE
